# SDR AALA20150513011

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 76,320 hours, 40,211 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: H05A00354
- Part serial: 0827
- Condition: Faulty
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING TAKEOFF, RECEIVED MULTIPLE AURAL CONFIGURATION & FIRE WARNINGS, ENG FIRE WARNINGS, STABILIZER TRIM, CARGO FIRE.  NO RED LIGHTS IN HANDLES OR OVERHEAD.  R & R THE CENTRAL AURAL WARNING UNIT COMPUTER & PERFORMED ALL TEST IAW AMM 31-51-02. PERFORMED IDLE POWER RUNS OF BOTH ENGS.  SYSTEM CHECKED NORMAL.
